# SDR 96FDEA01671

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440 FRAME IS CRACKED AT STR 9 LT.  TRIMMED OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-10-4 FIG 2 PAGE 7 TO 11.
